# SDR DALA2015081604994

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1098-1079
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WINDOW RING PAN BETWEEN BS 1098-1079, 1060-1079 AT FWD LOWER CORNER POSITION RT SIDE.  RING PAN WAS REPAIRED IAW SRM 53-05, FIG 139, SRM 51-30-2, 51-30-5, 51-10-2, 51-10-4, 51-10-3 PAR 14, 21 AND ERA 487747-14MA, REV A.
